Expand icon Search icon File icon file Download

Items where Author is "Howie, J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Howie, J and Williams, G (2017) Fibonacci type presentations and 3-manifolds. Topology and its Applications, 215. pp. 24-34. DOI https://doi.org/10.1016/j.topol.2016.10.012

Howie, J and Williams, G (2012) Tadpole Labelled Oriented Graph Groups and Cyclically Presented Groups. Journal of Algebra, 371. pp. 521-535. DOI https://doi.org/10.1016/j.jalgebra.2012.09.001

Howie, J and Williams, G (2008) The Tits alternative for generalized triangle groups of type (3, 4, 2). Algebra and Discrete Mathematics, 2008 (4). pp. 40-48.

Williams, G and Howie, J (2006) Free subgroups in certain generalized triangle groups of type (2,m,2). Geometria Dedicata, 119 (1). pp. 181-197. DOI https://doi.org/10.1007/s10711-006-9068-x

This list was generated on Tue Jan 31 02:23:01 2023 GMT.